Posted by tootercat on December 14, 2009, at 10:17:22
I posted last Thursday that I was starting on 40 mg Strattera the next morning. Friday, Saturday, and last night I have NOT gotten any "real" sleep and I am hoping that this is not a long term side effect. I am tired at my usual bedtime and read my few pages of my current book that I normally do and turn out the light and then BAM my eyes are closed but it feels like I'm staring at the ceiling! That or if I DO start to fall asleep I am suddenly "startled" by what feels like a huge adrenaline rush.
If this is what I have to look forward to I may just have to bite the bullet and live with my ADD and all of it's maddening symptoms as I feel worse now than before. If someone can tell me that "this too shall pass" relatively soon I will do my best to hang tight...
I know it's only been 3 nights but 3 nights on no real sleep feels like much longer :(
Thanks in advance for feedback from anyone using strattera
Sleepless in CA (LOL)